MathSciNet Relay Station
MathSciNet bibliographic data
MR1044309 (91g:20079) 20J05
Kropholler, P. H. An analogue of the torus decomposition theorem for certain Poincaré duality groups. Proc. London Math. Soc. (3) 60 (1990), no. 3, 503–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement